# SDR JJBA20200918040

- Difficulty date: September 18, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 42,448 hours, 26,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT PATH, FRONT END OF EACH SIDE STRIP RED BLOCKS ARE MISSING OR WORN.  ALSO, MISSING 4 END CAPS AT POSITION 9A, 9CD, 22CD AND FWD RIGHT JUST AFT GALLEY.  MULTIPLE LOCATION TRACK IS LOOSE FROM FLOOR.  INSTALLED EMERGENCY FLOOR LIGHTING PATH FRONT END STRIPS OF MISSING RED BLOCKS.  INSTALLED 4 END CAPS AT LOCATIONS 9A, 9CD, 22CD AND FWD RIGHT END AFT GALLEY.
